MathSciNet Relay Station
MathSciNet bibliographic data
MR790959 (86m:11041) 11G05 (11F11 14G25 14K07 14K15)
Zagier, D. Modular parametrizations of elliptic curves. Canad. Math. Bull. 28 (1985), no. 3, 372–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement